Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Weierstrass points and analytic submanifolds of Teichmueller space


Author: H. M. Farkas
Journal: Proc. Amer. Math. Soc. 20 (1969), 35-38
DOI: https://doi.org/10.1090/S0002-9939-1969-0232928-2
MathSciNet review: 0232928
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0232928-2
Article copyright: © Copyright 1969 American Mathematical Society